×

zbMATH — the first resource for mathematics

Cohomologie non abélienne et espaces fibrés. (French) Zbl 0082.37702

MSC:
32-XX Several complex variables and analytic spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. ATIYAH , Complex fibre bundles and ruled surfaces (Proc. London Math. Soc., 3e série, t. 5, 1955 , p. 407-434). MR 17,894b | Zbl 0174.52804 · Zbl 0174.52804 · doi:10.1112/plms/s3-5.4.407
[2] H. CARTAN , Séminaire de Topologie algébrique , 1, E. N. S., Paris, 1949 - 1950 . Numdam · numdam.org:80
[3] H. CARTAN , Séminaire de Topologie algébrique , 2, E. N. S., Paris, 1950 - 1951 . Numdam · numdam.org:80
[4] H. CARTAN , Problèmes globaux dans la théorie des fonctions analytiques de plusieurs variables complexes (Proc. Int. Cong. of Math., 1950 , p. 152-164). MR 13,548a | Zbl 0049.06404 · Zbl 0049.06404
[5] H. CARTAN , Séminaire de Topologie algébrique , 3, E. N. S., Paris, 1951 - 1952 . Numdam · numdam.org:80
[6] H. CARTAN , Séminaire de Topologie algébrique , 5, E. N. S., Paris, 1953 - 1954 .
[7] H. CARTAN , Variétés analytiques complexes et cohomologie (Centre Belge Rech. math., Colloque sur les fonctions de plusieurs variables, 1953 , p. 41-55). MR 16,235a | Zbl 0053.05301 · Zbl 0053.05301
[8] H. CARTAN , Espaces fibrés analytiques , à paraître dans le volume consacré au Symposium international de Mexico de 1956 . Zbl 0121.30503 · Zbl 0121.30503
[9] H. CARTAN et S. EILENBERG , Homological Algebra (Princeton math. Ser., n^\circ 19). Zbl 0075.24305 · Zbl 0075.24305
[10] H. CARTAN et J.-P. SERRE , Un théorème de finitude concernant les variétés analytiques compactes (C. R. Acad. Sc., t. 237, 1953 , p. 128-130). MR 16,517e | Zbl 0050.17701 · Zbl 0050.17701
[11] P. DEDECKER , Extension du groupe structural d’un espace fibré (Coll. Top. Strasbourg, 1955 ). MR 16,1141g | Zbl 0075.18004 · Zbl 0075.18004
[12] P. DEDECKER , Cohomologie à coefficients non abéliens et espaces fibrés (Bull. Acad. Roy. Belg., Cl. Sc., 5e série, t. 41, 1955 , p. 1132-1146). MR 19,973a | Zbl 0068.37001 · Zbl 0068.37001
[13] P. DEDECKER , La structure algébrique de l’ensemble des classes d’espaces fibrés (Bull. Acad. Roy. Belg., Cl. Sc., 5e série, t. 42, 1956 , p. 270-290). MR 19,973b | Zbl 0071.38802 · Zbl 0071.38802
[14] P. DOLBEAULT , Formes différentielles et cohomologie sur une variété analytique complexe (Thèse, Paris, 1955 , et Ann. Math., t. 64, 1956 , p. 83-130). MR 18,670e | Zbl 0072.40603 · Zbl 0072.40603 · doi:10.2307/1969950
[15] C. EHRESMANN , Sur la théorie des espaces fibrés (Coll. Int. C. N. R. S., Top. Alg., Paris, 1947 , p. 3-35). MR 11,678b | Zbl 0039.39703 · Zbl 0039.39703
[16] C. EHRESMANN , Les connexions dans un espace fibré différentiable (Coll. Top. Bruxelles, 1950 , p. 29-55). MR 13,159e | Zbl 0054.07201 · Zbl 0054.07201
[17] J. FRENKEL , Sur une classe d’espaces fibrés analytiques (C. R. Acad. Sc., t. 236, 1953 , p. 40-41). MR 14,573a | Zbl 0050.17703 · Zbl 0050.17703
[18] J. FRENKEL , Cohomologie à valeurs dans un faisceau non abélien (C. R. Acad. Sc., t. 240, 1955 , p. 2368-2370). MR 16,1141f | Zbl 0065.16404 · Zbl 0065.16404
[19] J. FRENKEL , Sur les espaces fibrés analytiques complexes de fibre résoluble (C. R. Acad. Sc., t. 241, 1955 , p. 16-18). MR 17,190g | Zbl 0065.38901 · Zbl 0065.38901
[20] H. GRAUERT , Généralisation d’un théorème de Runge et application à la théorie des espaces fibrés analytiques (C. R. Acad. Sc., t. 242, 1956 , p. 603-605); Approximations Sätze und analytische Faser Raüme (à paraître aux Math. Annalen). MR 17,785a | Zbl 0070.18301 · Zbl 0070.18301
[21] A. GROTHENDIECK , in Séminaire SCHWARTZ, 1, Paris, 1953 - 1954 , voir particulièrement exposé 24 : Opérations algébriques sur les distributions à valeurs vectorielles, théorème de Künneth . Numdam · numdam:SLS_1953-1954__1__A25_0
[22] A. GROTHENDIECK , Thèse , Paris, 1953 ou Memoirs of the Am. math. Soc. , n^\circ 16, 1955 .
[23] A. GROTHENDIECK , A general theory of fibre spaces with structure sheaf , Lawrence, University of Kansas, 1955 . · Zbl 0064.35501
[24] F. HIRZEBRUCH , Neue topologische Methoden in der algebraischen Geometrie [Ergebnisse der Mathematik (neue Folge), Heft 9, 1956 ]. MR 18,509b | Zbl 0070.16302 · Zbl 0070.16302
[25] K. KODAIRA , On Kähler varieties of restricted type (Proc. Nat. Acad. Sc. U. S. A., t. 39, 1953 , p. 868-877). MR 16,75a
[26] J. LERAY , L’anneau spectral et l’anneau filtré d’homologie d’un espace localement compact et d’une application continue (J. Math. pures et appl., t. 29, 1950 , p. 1-139). MR 12,272e | Zbl 0038.36301 · Zbl 0038.36301
[27] K. OKA , Deuxième problème de Cousin (J. Sc. of the Hiroshima University, 1939 ). · JFM 65.0361.01
[28] J.-P. SERRE , Faisceaux algébriques cohérents (Ann. Math., t. 61, 1955 , p. 197-278). MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[29] J.-P. SERRE , in Séminaire H. CARTAN , 3, E. N. S., Paris, 1951 - 1952 , exposé 20. Numdam · numdam:SHC_1951-1952__4__A20_0
[30] J.-P. SERRE , Un théorème de dualité (Comm. Math. Helv., t. 29, 1955 , p. 9-26). MR 16,736d | Zbl 0067.16101 · Zbl 0067.16101 · doi:10.1007/BF02564268 · eudml:139092
[31] N. STEENROD , The topology of fibre bundles (Princeton math. Ser., n^\circ 14). MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
[32] A. WEIL , Sur les théorèmes de de Rham (Comm. Math. Helv., t. 26, 1952 , p. 119-145). MR 14,307b | Zbl 0047.16702 · Zbl 0047.16702 · doi:10.1007/BF02564296 · eudml:139040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.